Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes continuous light vaginal bleeding after colonoscopy?

I am currently taking birth control pills just to regulate my monthly cycles, already have tubes tied (11 yrs ago). On June 13th I went in for a colonoscopy to see if I had a leakage as my iron is low (around 10.4) and the very next day I started having vaginal bleeding and have been bleeding since (not a lot but enough I have to wear panty liners). I am one that has had a abnormal cycle since I was 16 and the last few years once would have maybe 1, so dr placed me on pills so I could take the fake ones once every three months. Should I be concerned with this bleeding for this amount of time? Any ideas of what could be causing it?
Sat, 17 Nov 2018
Report Abuse
OB & GYN Specialist 's  Response
hi,
Thanks for trusting us about your healthcare.
I have gone through your history and understand your concern.
Your symptoms could be due to hormonal imbalance caused by pill or you must get your investigations done to rule out the possibility of blood disorder.
Hope found useful, feel free to ask more information.
Good luck
Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes continuous light vaginal bleeding after colonoscopy?

hi, Thanks for trusting us about your healthcare. I have gone through your history and understand your concern. Your symptoms could be due to hormonal imbalance caused by pill or you must get your investigations done to rule out the possibility of blood disorder. Hope found useful, feel free to ask more information. Good luck Regards